ive been on tamox since april this year, and my feet are like yours in the mornings. Also my index finger on my right hand, and my little finger on my right hand. Im 43. I keep getting thrush in my mouth, as well.
I have been on Tamoxifen for one year and have joint pain in the ankles, knees and elbows. I cant walk in the morning and then on and off during the day I get stiff and aches everywhere. Consultant asked me to persevere to see if SE goes or lessens a bit. It hasnt but got worse! I work so keep moving as much as possible as it also helps the weight gain.
I have similar problems with my feet and legs in the morning and through out the day. I have been on Tamoxifen for 7 months.
I think I am a bit of a wierd case! I finished taking Tamoxifen in May after 5 and a half years. Whilst I was taking it I had no side effects apart from the odd outbreak of thrush and lovely, light periods! Now that I have stopped, I have noticed that my feet feel stiff and a bit tender in the morning. When I get out of bed, they feel like I have run a marathon the night before. It also happens when I am relaxing on the sofa in the evening It doesn't last long. I wonder if it is related to Tamoxifen or if it's unrelated. I am only 41 so hopefully there isn't any wear or tear. Would be interested to hear if anyone else has had the same experiences?